Publications
List of Publications (Google scholar citation):
  1. Jiawang Nie, Li Wang and Jane J. Ye, Bilevel polynomial programs and semidefinite relaxation methods, arXiv 1508.06985 PDF
  2. Jane J. Ye and Jinchuan Zhou, First order optimality conditions for mathematical programs with second-order cone complementarity constraints, Optimization online PDF
  3. Lei Guo, Guihua Lin and Jane J. Ye, Solving mathematical programs with equilibrium constraints, Journal of Optimization Theory and Applications, vol. 166, 234-256, 2015. PDF
  4. Jane J. Ye, Julie Zhou and Wenjie Zhou Computing A-optimal and E-optimal designs for regression models via semidefinite programming, Communications in Statistics-Simulation and Computation DOI:10.1080/03610918.2015.1030414, 2015. PDF
  5. Mengwei Xu, Jane J. Ye and Liwei Zhang, Smoothing SQP methods for solving degenerate nonsmooth constrained optimization problems with applications to bilevel programs, SIAM Journal on Optimization, vol. 25, 1388-1410, 2015. PDF
  6. Mengwei Xu, Jane J. Ye and Liwei Zhang, Smoothing augmented Lagrangian method for solving nonsmooth and nonconvex constrained optimization problems, Journal of Global Optimization vol. 62, 675-694, 2015. PDF
  7. Pierre Marechal, Jane J. Ye and Julie Zhou, K-Optimal design via semidefinite programming and entropy optimization, Mathematics of Operations Research, vol. 40, Issue 2, 495-512, 2014. PDF
  8. Mengwei Xu, Soon-Yi Wu and Jane J. Ye, Solving semi-infinite programs by smoothing projected gradient method, Computational Optimization and Applications, vol. 59, Issue 3, 591-616, 2014. PDF
  9. Lei Guo, Guihua Lin, Jane J. Ye and Jin Zhang, Sensitivity Analysis of the value function for parametric mathematical programs with equilibrium constraints SIAM Journal on Optimization, vol. 24, 1206-1237, 2014. PDF
  10. Mengwei Xu and Jane J. Ye, A smoothing augmented Lagrangian method for solving simple bilevel programs, Computational Optimization and Applications, vol. 59, 353-377, 2014. PDF
  11. Ding Chao, Defeng Sun and Jane J. Ye, First order optimality conditions for mathematical programs with semidefinite cone complementarity constraints, Mathematical Programming, series A, vol. 147, 539-579, 2014. PDF
  12. Guihua Lin, Mengwei Xu and Jane J. Ye, On solving simple bilevel programs with a nonconvex lower level program, Mathematical Programming, series A, vol. 144, 277-305, 2014. PDF
  13. Jane J. Ye and Jin Zhang, Enhanced Karush-Kuhn-Tucker condition for mathematical programs with equilibrium constraints, Journal of Optimization Theory and Applications, vol. 163, 777-794, 2014. PDF
  14. Jane J. Ye and Jin Zhang, Enhanced Karush-Kuhn-Tucker condition and weaker constraint qualifications, Mathematical Programming, series B, vol. 139, 353-381, Issue 1, 2013. PDF
  15. Lei Guo, Jane J. Ye and Jin Zhang, Mathematical programs with geometric constraints in Banach spaces: enhanced optimality, exact penalty, and sensitivity, SIAM Journal on Optimization, vol. 23, Issue 4, 2295-2319, 2013. PDF
  16. Lei Guo, Guihua Lin and Jane J. Ye, Second-order optimality conditions for mathematical programs with equilibrium constraints, Journal of Optimization Theory and Applications, vol. 158, Issue 1, 33-64,2013. PDF
  17. J.J. Ye and Julie Zhou, Minimizing the condition number to construct design points for polynomial regression models, SIAM Journal on Optimization, vol. 23, issue 1, 666-686, 2013. PDF
  18. Lei Guo, Guihua Lin and Jane J. Ye, Stability analysis for parametric mathematical programs with geometric constraints and its applications, SIAM Journal on Optimization, vol. 22, issue 3, 1151-1176, 2012. PDF
  19. Jane J. Ye, Exact Penalty Principle. Nonlinear Analysis Series A: Theory, Methods & Applications, vol.75, issue 3, 1642-1654, 2012. PDF
  20. Yongchao Liu, Huifu Xu and Jane J. Ye, Penalized sample average approximation methods for stochastic mathematical programs with complementarity constraints, Mathematics of Operations Research , vol. 36, 670-694, 2011. PDF
  21. Xiaojun Chen, Robert S. Womersley and Jane J. Ye, Minimizing the condition number of a Gram matrix, SIAM Journal on Optimization, vol.21, issue 1, 127-148, 2011. PDF
  22. Huifu Xu and Jane J. Ye, Approximating stationary points of stochastic mathematical programs with equilibrium constraints via sample averaging. Set-Valued and Variational Analysis, vol. 19, no. 2, 283-309, 2011. PDF
  23. Jane J. Ye, Necessary optimality conditions for multiobjective bilevel programs, Mathematics of Operations Research, vol. 36, no. 1, 165-184, 2011. PDF
  24. Jane J. Ye and Daoli Zhu, New necessary optimality conditions for bilevel programs by combining MPEC and the Value Function Approach, SIAM Journal on Optimization, vol. 20, issue 4, 1885-1905, 2010. PDF
  25. Huifu Xu and Jane J. Ye , Necessary optimality conditions for two-stage stochastic programs with equilibrium constraints, SIAM Journal on Optimization, vol. 20, issue 4, 1685-1715, 2010. PDF
  26. P. Marechal and J.J. Ye, Optimizing condition numbers, SIAM Journal on Optimization, vol. 20, issue 2, 935-947, 2009. PDF
  27. X.Chen and J.J. Ye, A class of quadratic Programs with linear complementarity Constraints, Set-valued and Variational Analysis, vol. 17, no. 2, 113-133, 2009. PDF
  28. H.H. Bauschke, X. Wang, J.J. Ye and X. Yuan, Bregman distance and Chebyshev sets, Journal of Approximation Theory, vol. 159, 3-25, 2009
  29. H.H. Bauschke, X. Wang, J.J. Ye and X. Yuan, Bregman distance and Klee sets, Journal of Approximation Theory, vol. 158, 170-183, 2009
  30. G.S. Liu, J.J. Ye and J. Zhu, Partial exact penalty for mathematical programs with equilibrium constraints, Set-valued Analysis, vol. 16, 785-804, 2008.
  31. D. Aussel and J.J. Ye, Quasiconvex minimization on a locally finite union of convex sets, Journal of Optimization Theory and Applications, vol. 139, 1-16, 2008.
  32. J.J. Ye and Soon-Yi Wu, First order optimality conditions for generalized semi-infinite programming problems, Journal of Optimization Theory and Applications, vol. 137, 419-434, 2008.
  33. G.S. Liu and J.J. Ye, A merit function piecewise SQP Algorithm for solving mathematical programs with equilibrium constraints, Journal of Optimization Theory and Applications, vol. 135, 623-641, 2007.
  34. Peilin Shi, Jane Ye and Julie Zhou, Discrete minimax designs for regression models with autocorrelated MA errors, Journal of Statistical Planning and Inference, vol. 137, 2721-2731, 2007.
  35. Jane Ye and Julie Zhou, Existence and symmetry of minimax regression designs, Journal of Statistical Planning and Inference, vol. 137, 344-354, 2007.
  36. D. Aussel and J.J. Ye, Quasiconvex programming with locally starshaped constraint region and applications to quasiconvex MPEC, Optimization, vol. 55, 433-457, 2006.
  37. J.J. Ye, Constraint qualifications and KKT conditions for bilevel programming problems, Mathematics of Operations Research, vol. 31, no. 4, 811-824, 2006. PDF
  38. Abderrahim Jourani and J.J. Ye, Error bounds for eigenvalue and semidefinite matrix inequality systems, Mathematical Programming, series B 104, 525-540, 2005.
  39. Peilin Shi, Jane Ye and Julie Zhou, Discrete minimax designs for regression models with autocorrelated MA errors, Proceedings of the 5th St. Petersburg workshop on simulation, 621-626, 2005.
  40. J.J. Ye, Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints, Journal of Mathematical Analysis and Applications, vol. 307, 350-369, 2005. PDF
  41. J.J. Ye, Nondifferentiable multiplier rules for optimization and bilevel optimization problems, SIAM Journal on Optimization, vol. 15, issue 1, 252-274, 2004. PDF
  42. Zili Wu and J.J. Ye, First-order and second-order conditions for error bounds, SIAM Journal on Optimization, vol. 14, issue 3, 621-645, 2003. PDF
  43. Peilin Shi, J.J. Ye and Julie Zhou, Minimax robust designs for misspecified regression models, Canadian Journal of Statistics, vol. 31, no. 4, 1-18, 2003.
  44. Zili Wu and J.J. Ye, Equivalences among various derivatives and subdifferentials of the distance function, Journal of Mathematical Analysis and Applications, vol. 282, 629-647, 2003.
  45. J.J. Ye and Q.J. Zhu, Multiobjective optimization problems with variational inequality constraints, Mathematical Programming, vol. 96, no. 1, 139-160, 2003.
  46. Zili Wu and J.J. Ye, On error bounds for lower semicontinuous functions, Mathematical Programming, Ser. A. vol. 92, 301-314, 2002.
  47. Yves Lucet and Jane .J. Ye, Erratum: Sensitivity analysis of the value function for optimization problems with variational inequality constraints. SIAM Journal on Control and Optimization. vol. 41, no. 4, 1315-1319, 2002. PDF
  48. Zili Wu and J.J. Ye, On error bounds for lower semicontinuous functions on Banach spaces. Proceedings of the 5th International Conference on Optimization: technique and applications, December 15-17, 2001, Hong Kong, D. Li (editor), Contemporary Development Company, 48-55, 2001.
  49. Zili Wu and J.J. Ye, Sufficient conditions for error bounds, SIAM Journal on Optimization, vol. 12, issue 2, 421-435, 2001. PDF
  50. Yves Lucet and Jane J. Ye, Sensitivity analysis of the value function for optimization problems with variational inequality constraints, SIAM Journal on Control and Optimization, vol. 40, no. 3, 699-723, 2001. PDF
  51. J.J. Ye, Multiplier rules under mixed assumptions of differentiability and Lipschitz continuity, SIAM Journal on Control and Optimization, vol. 39, no. 5, 1441-1460, 2001. PDF
  52. J.J. Ye, Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints, SIAM Journal on Optimization, vol. 10, issue 4, 943-962, 2000. PDF
  53. J.J. Ye, Discontinuous solutions for the Hamilton-Jacobi equations for exit time problems, SIAM Journal on Control and Optimization, vol. 38, no. 4, 1067-1085, 2000. PDF
  54. Zili Wu and J.J. Ye, Some results on integration of subdifferentials, Nonlinear Analysis TMA, vol. 39, 955-976, 2000.
  55. J.J. Ye, Optimality conditions for optimization problems with complementarity constraints, SIAM Journal on Optimization, vol. 9, issue 2,374-387, 1999. PDF
  56. J.J. Ye, Necessary optimality conditions for control of strongly monotone variational inequalities, Proceeding of the IFIP WG 7.2 International Conference, June 19-22, 1998, Hangzhou, China, Chen, Li, Yong and Zhou (Editors), Kluwer Academic Publishers, 153-169.PDF
  57. J.J. Ye, New uniform parametric error bounds, Journal of Optimization Theory and Applications, vol. 98, no. 1, 197-219, July 1998.
  58. Jane J. Ye and Q. Jim Zhu. Hamilton-Jacobi theory for a generalized optimal stopping time problem, Nonlinear Analysis, TMA. vol. 34, 1029-1053, 1998.
  59. J.J. Ye and X.Y. Ye, Necessary optimality conditions for optimization problems with variational inequality constraints, Mathematics of Operations Research. vol. 22, no. 4, 977-997, 1997. PDF
  60. J.J. Ye, Necessary optimality conditions for bilevel dynamic problems, Proceeding of 36th IEEE conference on decision and control, 1405-1410, 1997.
  61. J.J. Ye, D.L. Zhu and Q.J. Zhu. Exact penalization and necessary optimality conditions for generalized bilevel programming problems, SIAM Journal on Optimization, vol. 7, issue 2, 481-507, 1997. PDF
  62. J.J. Ye. Optimal strategies for bilevel dynamic problems, SIAM Journal on Control and Optimization, vol. 35, No. 2, 512-531, 1997. PDF
  63. J.J. Ye and Q. J. Zhu. Perturbed differential inclusion problems with nonadditive L1 perturbations and applications, Journal of Optimization Theory and Applications, vol. 92, No.1, 189-208, 1997.
  64. J.J. Ye and Q. J. Zhu. Errata corrige: Perturbed differential inclusion problems with nonadditive L1 perturbations and applications [J. Optim. Theory Appl. 92(1997), no. 1, 189-208; MR 98a:49043], Journal of Optimization Theory and Applications, vol. 103, No.1, 245-246, 1999.
  65. J.J. Ye and D.L. Zhu. A note on optimality conditions for bilevel programming problems, Optimization. vol. 39, 361-366, 1997.
  66. J.J. Ye, Dynamic programming and maximum principle for control of piecewise deterministic Markov processes, AMS Lectures in Applied Mathematics: "The Mathematics of Stochastic Manufacturing Systems", Edited by George Yin and Qing Zhang, vol.33, 365-383, 1996.
  67. M.A.H. Dempster and J.J. Ye. Generalized Bellman-Hamilton-Jacobi optimality conditions for control problems with a boundary condition, Applied Mathematics and Optimization, vol. 33, 211-225, 1996.
  68. Jane J. Ye. Necessary conditions for bilevel dynamic optimization problems, SIAM Journal on Control and Optimization, vol. 33, No. 4, 1208-1223, 1995. PDF
  69. J.J. Ye and D.L. Zhu. Optimality conditions for bilevel programming problems, Optimization, vol. 33, 9-27, 1995. PDF
  70. M.A.H. Dempster and J.J. Ye. Impulse control of piecewise deterministic Markov Processes, The Annals of Applied Probability, vol. 5, No. 2, 399-423, 1995.
  71. R. Stern and J.J. Ye. Variational analysis of an extended eigenvalue problem, Linear Algebra and its Applications, vol. 220, 391-417, 1995.
  72. W.J. Reed and J.J. Ye. The role of stochastic monotonicity in the decision to conserve or harvest old-growth forest, Natural Resource Modeling, vol. 8, No. 1, 47-79, 1994.
  73. W.J. Reed and J.J. Ye. Cost-benefit analysis applied to wilderness preservation --- option value uncertainty and ditonicity, Natural Resource Modeling, vol. 8, No. 4, 335-372, 1994.
  74. J.J. Ye. Perturbed infinite horizon optimal control problems, Journal of Mathematics Analysis and Applications, vol. 182, No. 1, 90-112, 1994.
  75. J.J. Ye. Generalized Bellman-Hamilton-Jacobi equations for piecewise deterministic Markov processes, System Modeling and Optimization, Proceedings of the 16th IFIP-TC7 Conference, France, 541-550, 1993.
  76. J.J. Ye. Nonsmooth maximum principle for infinite-horizon problems, Journal of Optimization Theory and Applications, vol. 76, No. 3, 485-500, 1993.
  77. M.A.H. Dempster and J.J. Ye. Necessary and sufficient optimality conditions for control of piecewise deterministic Markov processes, Stochastics and Stochastics Reports, vol. 40, 125-145, 1992.
  78. M.A.H. Dempster and J.J. Ye. A maximum principle for control of piecewise deterministic Markov processes, Approximation, Optimization and Computing: Theory and Applications, Elsevier Science Publishers B. V. (North-Holland), 235-240, IMACS, 1990.
  79. J.J. Ye. Optimal Control of Piecewise Deterministic Markov Processes, Ph. D Thesis, Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Canada, 1990.
Back to top